# SDR 95ZZZX5091

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112TV
- Make and model: Bell 206L-3
- Aircraft serial: 51123
- System (JASC): 6210 · Main Rotor Blades
- Part: Fitting
- Part number: MS150011
- Condition: Leaks
- Location: Blade Grip
- Part time: 6,011 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FITTING WAS INSTALLED ON NEW GRIP, PN 206-011-132-113A, SN A-5845.  GRIP INSTALLED 8-2-95 AT 6008.2 HOURS ACFT TT.  ON 8-11-95, 6011.0 HOURS ACFT TT.  THE GREASE FITTING HAD LEAKED A LARGE AMOUNT OF GREASE (30 PERCENT OF TOTAL AMOUNT ONTO HUB).  FITTING REPLACED, LEAK CHECKED AND FOUND OK.
